Ask a doctor

Forehead and Between Eyebrows Feel Tight and Heavy After Botox?

I had 20 units Botox places in my Glabellar area 2 days ago. Ever since the injection, my forehead developed a very heavy/tight/numb feeling. My eyelids also feel heavy. They look a bit puffy but no visible droop. Is this tightness/heaviness a bad sign? Will this progress to eyelid droop? I read that botox wouldnt have begun working immediately so I am insure what is causing this bad feeling. When can I expect this feeling to go away? It is very troublesome. Is there any home remedies? Thank you

Doctor Answers (2)

Lid droop can take 3 days for appear.

+1

The disphoric feeling that you are aware of suggests that treatment has resulted in an adverse muscle balance.  Unfortunately these types of effects can last weeks or months.  Please feel free to add to this post if your symptoms get worse.


Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

Heaviness from Botox after two days

+1

I would return to see your MD to let them look at you. What your are describing is unusual.  I doubt it will progress but most patients don't notice anything for three to five days.  I am not sure what is going on.
 

Robert Kearney, MD, FACS
La Jolla Plastic Surgeon
5.0 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.